MAUDE Adverse Event Report: Mentor Texas MENTOR Smooth Round Moderate Profile; Prosthesis, breast, inflatable, internal, saline

Mentor Texas MENTOR Smooth Round Moderate Profile; Prosthesis, breast, inflatable, internal, saline
Catalog Number 3501660
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury

Brand Name
MENTOR Smooth Round Moderate Profile
Common Device Name
Prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50439062
Report Number1645337-2026-09512
Device Sequence Number15756473
Product Code FWM
UDI-Device Identifier00081317001270
UDI-Public(01)00081317001270(17)220301(10)7544153
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Catalogue Number3501660
Device Lot Number7544153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/09/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale